| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional during an intraocular lens (iol) implant procedure, the haptic was broken and the lens half inserted and pulled back before fully implanted during initial procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.